Asymptotic optimization for a class of nonlinear stochastic hybrid systems on infinite time horizon

Minh Tuan Nguyen*, Vladimir Gaitsgory

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

A problem of optimal control of a stochastic hybrid system on an infinite time horizon is considered. The parameters of the system may jump at discrete moments of time according to a Markov Decision Process which has finite state and action spaces. The problem is approximated by some deterministic optimal control problem and a near optimal control Markov policy is constructed under assumption that the length of the intervals between the jumps is defined by a small parameter ε.

Original languageEnglish
Pages (from-to)3587-3591
Number of pages5
JournalProceedings of the American Control Conference
Volume6
Publication statusPublished - 1997
Externally publishedYes

Fingerprint Dive into the research topics of 'Asymptotic optimization for a class of nonlinear stochastic hybrid systems on infinite time horizon'. Together they form a unique fingerprint.

Cite this